# SDR VNAA9912008

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438JS
- Make and model: Dorner DO328100
- Aircraft serial: 3056
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 8160121
- Condition: Failed
- Location: Starter/Gen
- Part time: 7,214 hours
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, FLIGHT 4168 EXPERIENCED A RIGHT GENERATOR FAILURE.  THE AIRCRAFT WAS 20 MILES FROM CAK, SO MAINTENANCE CONTROL DIVERTED THE AIRCRAFT TO CAK.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT STARTER GENERATOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 29-31-01.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED AND CONTINUED ON TO AZO WITHOUT FURTHER INCIDENT.
